# SDR CA190319021

- Difficulty date: March 18, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Aerosp ATR 42-300
- Aircraft time: 39,046 hours
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Wire
- Condition: Broken
- Location: Fuel Probe
- Component: Probe
- Component part number: 790038
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) FLIGHT SNAG. RIGHT FUEL QTY READS 1300LBS IN CRUISE AND IN DESCENT. MAINTENANCE REMOVED AND INSPECTED PROBE. FOUND WIRE BROKEN INSIDE PROBE. INITIAL INVESTIGATION SHOWS THIS SERIAL NUMBER PROBE WAS RECEIVED FROM REPAIR DEPOT NOVEMBER 2018. (TC# 20190319021)
